Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 27, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 23, 2007, 8:33 AM CDT for Wagoner County, Oklahoma. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 23, 2007, 8:33 AM CDT (13:33 UTC)
- Expired
- Jun 23, 2007, 10:30 AM CDT
- In force
- 117 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Wagoner County, OK
The radar
The Tulsa radar (KINX), 24 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 10:30 AM CDT | FLASH FLOOD | Coweta, OK | NUMEROUS SECONDARY ROADS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 231333
FFWTSA
OKC145-231530-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
833 AM CDT SAT JUN 23 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1030 AM CDT
* AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 8 MILES
NORTHEAST OF COWETA TO 3 MILES SOUTHWEST OF PORTER...MOVING EAST AT
10 MPH. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 INCH WILL BE POSSIBLE THROUGH 1030 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...TULLAHASSEE...WAGONER AND OKAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3617 9576 3582 9576 3583 9530 3595 9526
3608 9522 3608 9555
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 6:47 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 23, 6:47 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 647 AM CDT SAT JUN 23 2007 .AVIATION... NEXT FEW HOURS HEAVILY INFLUENCED BY ONGOING CONVECTION. TRIED TO TIME THE CONVECTION OUT OF THE TUL AND RVS AREAS AND BRING MORE IN ABOUT MID MORNING. ALSO TIMED CONVECTION TOWARD XNA AND FYV. EXPECT BOUNDARIES FROM KS CONVECTION TO DROP SOUTH AND HELP FOCUS CONVECTION LATER TODAY. OTHERWISE...INSTABILITY...NO CAP...AND AFTERNOON HEATING SHOULD PRODUCE MORE STORMS LATER TODAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...02
Hazardous weather outlook, Jun 23, 7:26 AM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 726 AM CDT SAT JUN 23 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 721 AM CDT SAT JUN 23 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING BUT MAINLY THIS AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WEAK TROUGH WILL CONTINUE OVER THE AREA TODAY AND TONIGHT. THIS WILL COMBINE WITH DEEP MOISTURE AND INSTABILITY TO PROVIDE A GOOD ENVIRONMENT FOR CONTINUED CONVECTION WITH HEAVY RAIN THROUGH TONIGHT. AFTERNOON HEATING WILL PROVIDE IMPETUS FOR MUCH OF THE STRONGER CONVECTION...BUT NUMEROUS OUTFLOW BOUNDARIES WILL LIKELY PROVIDE SOME LIFT AND FOCUS ALSO. WIND FIELDS WILL NOT SUPPORT SUPER CELLS...BUT THERE WILL BE A LIMITED RISK OF ISOLATED PULSE SEVERE STORMS...MAINLY IN THE LATE MORNING AND AFTERNOON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOOD PROBLEMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE UPPER LEVEL RIDGE REMAINS OVER THE WESTERN UNITED STATES WITH TROUGHING OVER THE SOUTHERN PLAINS. THAT WILL COMBINE WITH MOISTURE AND INSTABILITY TO KEEP THE WEATHER UNSETTLED THROUGH THE WEEK. A SURGE OF GULF MOISTURE MOVES NORTHWARD BY MID WEEK WHILE A COLD FRONT DROPS SOUTH INTO OKLAHOMA AROUND WEDNESDAY OR THURSDAY. THIS WILL ALSO ENHANCE THUNDERSTORM CHANCES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. $$
In the hours before
Local storm report, Jun 23, 8:17 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
817 AM CDT SAT JUN 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD COWETA 35.95N 95.65W
06/23/2007 WAGONER OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED WITH A FEW CARS FLOODED...REPORTED
BY COWETA PD.
0815 AM FLASH FLOOD INOLA 36.15N 95.51W
06/23/2007 ROGERS OK LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO HIGH WATER...REPORTED BY
CLAREMORE SHERIFFS OFFICE.
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:37 AM CDT | Flash Flood Warning | TSA | Wagoner | 113 min |
| Jun 23, 7:06 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 114 min |
| Jun 23, 8:46 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers | 6 hr |
| Jun 23, 9:03 AM CDT | Flash Flood Warning | TSA | Okmulgee | 4 hr |
| Jun 23, 9:59 AM CDT | Flash Flood Warning | TSA | Muskogee, Wagoner | 4 hr |
| Jun 23, 10:22 AM CDT | Flash Flood Warning | TSA | Okfuskee | 4 hr |
| Jun 23, 5:45 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
| Jun 23, 6:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Jun 23, 6:31 PM CDT | Special Weather Statement | TSA | Washington | 44 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.